# SDR EIAA2011034

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 U/D FLOORBEAM CHORD HAS 8 EACH LT AND 8 EACH RT HOLES COMMON TO FRAME LOCATION BEYOND SRM LIMITS.  REMOVED DISCREPANT HOLES FABBED AND INSTALLED REPAIRS PER ECRA 471-53-281-2.
